# SDR SWIA202161955

- Difficulty date: October 10, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 13,988 hours, 7,851 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B SEAT TRACK CORRODED AT FR.84 AS MARKED.     (C-CHECK RO 10/28/2021)    REPAIRED CORROSION ON LH IB SEAT TRACK BY SPLICE REPAIR PER ETD2021-170-033946 WEIGHT OF REPAIR PARTS IS 227 GRAMS .RESTORED SURFACE PROTECTION REF SRM 51-23-06. SEE CONTINUATION FOR WORK PERFORMED.
